Alert archive / New Jersey / Winter Weather Advisories in 2013

Winter Weather Advisory 7, NWS Philadelphia/Mount Holly

February 2, 20134 counties in Pennsylvania; 8 counties in New Jersey

NWS Philadelphia/Mount Holly issued this winter weather advisory at Feb 2, 2013, 2:47 PM EST for 4 counties in Pennsylvania; 8 counties in New Jersey. It took effect at Feb 2, 2013, 7:00 PM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2013, 2:47 PM EST (19:47 UTC)
In effect from
Feb 2, 2013, 7:00 PM EST
Expired
Feb 3, 2013, 4:03 AM EST
In force
9 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Bucks County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 36 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

746 
WWUS41 KPHI 021947
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
247 PM EST SAT FEB 2 2013

NJZ012>014-020-026-030900-
/O.NEW.KPHI.WW.Y.0007.130203T0000Z-130203T1800Z/
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN-
INCLUDING THE CITIES OF...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...
JACKSON...LONG BEACH ISLAND
247 PM EST SAT FEB 2 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
1 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 7 PM THIS EVENING
TO 1 PM EST SUNDAY.

* LOCATIONS...MIDDLSEX...MONMOUTH AND OCEAN COUNTIES IN NEW
  JERSEY. 

* HAZARD TYPES...SNOW

* ACCUMULATIONS...SNOW ACCUMULATION OF 2 TO 3 INCHES.

* TIMING...LIGHT SNOW WILL OVERSPREAD THE REGION EARLY THIS
  EVENING...THEN BECOME STEADIER LATE THIS EVENING THROUGH THE
  OVERNIGHT HOURS INTO SUNDAY MORNING. THE SNOW WILL BECOME MORE
  INTERMITTENT EARLY SUNDAY AFTERNOON.

* IMPACTS...UNTREATED DRIVING AND WALKING SURFACES WILL BECOME
  SNOW COVERED AND SLICK. THIS COULD LEAD TO LOCALLY HAZARDOUS
  DRIVING CONDITIONS. 

* WINDS...WEST 5 TO 10 MPH.

* TEMPERATURES...AROUND 30.

* VISIBILITIES...COULD DROP TO NEAR ONE-HALF MILE AT TIMES LATE
  THIS EVENING INTO SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

NJZ015-017>019-022-025-027-PAZ070-071-104-106-030900-
/O.NEW.KPHI.WW.Y.0007.130203T0000Z-130203T1800Z/
MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-ATLANTIC-
COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
EASTERN MONTGOMERY-LOWER BUCKS-
INCLUDING THE CITIES OF...TRENTON...GLASSBORO...CAMDEN...
CHERRY HILL...MOORESTOWN...MOUNT HOLLY...HAMMONTON...
ATLANTIC CITY...WHARTON STATE FOREST...MEDIA...PHILADELPHIA...
NORRISTOWN...LANSDALE...MORRISVILLE...DOYLESTOWN
247 PM EST SAT FEB 2 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
1 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 7 PM THIS 
EVENING TO 1 PM EST SUNDAY.

* LOCATIONS...PORTIONS OF SOUTHEAST PENNSYLVANIA...AS WELL AS
  PARTS OF CENTRAL AND SOUTHERN NEW JERSEY.

* HAZARD TYPES...SNOW

* ACCUMULATIONS...SNOW ACCUMULATION OF 1 TO 3 INCHES...WITH THE
  HIGHEST AMOUNTS IN MERCER COUNTY NEW JERSEY.

* TIMING...LIGHT SNOW WILL OVERSPREAD THE REGION EARLY THIS
  EVENING...THEN BECOME STEADIER LATE THIS EVENING THROUGH THE
  OVERNIGHT HOURS INTO SUNDAY MORNING. THE SNOW WILL BECOME MORE
  INTERMITTENT EARLY SUNDAY AFTERNOON.

* IMPACTS...UNTREATED DRIVING AND WALKING SURFACES WILL BECOME
  SNOW COVERED AND SLICK. THIS COULD LEAD TO LOCALLY HAZARDOUS
  DRIVING CONDITIONS. 

* WINDS...SOUTHWEST 5 TO 10 MPH.

* TEMPERATURES...IN THE UPPER 20S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
2 follow-up statements
516 
WWUS41 KPHI 030241
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
941 PM EST SAT FEB 2 2013

NJZ012>014-020-026-031100-
/O.CON.KPHI.WW.Y.0007.000000T0000Z-130203T1800Z/
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN-
INCLUDING THE CITIES OF...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...
JACKSON...LONG BEACH ISLAND
941 PM EST SAT FEB 2 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
SUNDAY...

* LOCATIONS...MIDDLSEX...MONMOUTH AND OCEAN COUNTIES IN NEW 
  JERSEY.

* HAZARD TYPES...SNOW

* ACCUMULATIONS...SNOW ACCUMULATION OF 2 TO 3 INCHES.

* TIMING...LIGHT SNOW HAS OVERSPREAD THE AREA...AND WILL BECOME
  STEADIER THROUGH THE OVERNIGHT HOURS INTO SUNDAY MORNING. THE
  SNOW WILL BECOME MORE INTERMITTENT EARLY SUNDAY AFTERNOON.

* IMPACTS...UNTREATED DRIVING AND WALKING SURFACES WILL BECOME 
  SNOW COVERED AND SLICK. THIS COULD LEAD TO LOCALLY HAZARDOUS 
  DRIVING CONDITIONS.

* WINDS...WEST 5 TO 10 MPH.

* TEMPERATURES...AROUND 30.

* VISIBILITIES...COULD DROP TO NEAR ONE-HALF MILE AT TIMES LATE 
  THIS EVENING INTO SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

NJZ015-017>019-022-025-027-PAZ070-071-104-106-031100-
/O.CON.KPHI.WW.Y.0007.000000T0000Z-130203T1800Z/
MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-ATLANTIC-
COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
EASTERN MONTGOMERY-LOWER BUCKS-
INCLUDING THE CITIES OF...TRENTON...GLASSBORO...CAMDEN...
CHERRY HILL...MOORESTOWN...MOUNT HOLLY...HAMMONTON...
ATLANTIC CITY...WHARTON STATE FOREST...MEDIA...PHILADELPHIA...
NORRISTOWN...LANSDALE...MORRISVILLE...DOYLESTOWN
941 PM EST SAT FEB 2 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
SUNDAY...

* LOCATIONS...PORTIONS OF SOUTHEAST PENNSYLVANIA...AS WELL AS 
  PARTS OF CENTRAL AND SOUTHERN NEW JERSEY.

* HAZARD TYPES...SNOW

* ACCUMULATIONS...SNOW ACCUMULATION OF 1 TO 3 INCHES...WITH THE 
  HIGHEST AMOUNTS IN MERCER COUNTY NEW JERSEY.

* TIMING...LIGHT SNOW HAS OVERSPREAD THE REGION EARLY THIS
  EVENING...AND WILL BECOME STEADIER THROUGH THE OVERNIGHT HOURS
  INTO SUNDAY MORNING. THE SNOW WILL BECOME MORE INTERMITTENT
  EARLY SUNDAY AFTERNOON.

* IMPACTS...UNTREATED DRIVING AND WALKING SURFACES WILL BECOME 
  SNOW COVERED AND SLICK. THIS COULD LEAD TO LOCALLY HAZARDOUS 
  DRIVING CONDITIONS.

* WINDS...SOUTHWEST 5 TO 10 MPH.

* TEMPERATURES...IN THE UPPER 20S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
825 
WWUS41 KPHI 030903
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
403 AM EST SUN FEB 3 2013

NJZ012>015-017>020-022-025>027-PAZ070-071-104-106-031015-
/O.CAN.KPHI.WW.Y.0007.000000T0000Z-130203T1800Z/
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
EASTERN MONTGOMERY-LOWER BUCKS-
INCLUDING THE CITIES OF...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...
TRENTON...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...HAMMONTON...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...MEDIA...PHILADELPHIA...
NORRISTOWN...LANSDALE...MORRISVILLE...DOYLESTOWN
403 AM EST SUN FEB 3 2013

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
WINTER WEATHER ADVISORY.

THE SNOW HAS COME TO AN END ACROSS THE REGION. THOUGH THERE COULD
BE A PERIOD OF SNOW DURING THE AFTERNOON HOURS ACROSS EASTERN NEW
JERSEY GENERAL AMOUNTS SHOULD BE LESS THAN AN INCH.

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Feb 2, 11:14 AM EST, 3 hours 33 minutes earlier.

Area forecast discussion, Feb 2, 11:14 AM EST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1114 AM EST SAT FEB 2 2013

.SYNOPSIS...
HIGH PRESSURE RIDGING UP FROM THE SOUTH WILL PASS OFF THE COAST
TODAY. A WEAK LOW PRESSURE SYSTEM WILL MOVE OUT OF THE GREAT LAKES
REGION AND TOWARD OUR AREA TONIGHT, AND A SECONDARY LOW WILL DEVELOP
NEAR THE MID ATLANTIC COAST. THE SECONDARY LOW WILL STRENGTHEN AS IT
LIFTS NORTHEAST INTO SUNDAY. ANOTHER WEAK LOW WILL PASS NEAR THE
AREA AROUND MONDAY NIGHT. STILL ANOTHER WEAK LOW IS EXPECTED TO MOVE
TOWARD THE AREA TUESDAY, AND A SECONDARY LOW WILL DEVELOP AND
STRENGTHEN OFFSHORE INTO WEDNESDAY. HIGH PRESSURE IS FORECAST TO
BUILD ACROSS THE AREA LATE WEDNESDAY INTO THURSDAY. A FRONTAL SYSTEM
MAY ARRIVE AROUND FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NO SIGNIFICANT CHANGE TO THE FORECAST SO FAR. SOME LIGHT SNOW IS
MAKING ITS WAY INTO CENTRAL PENNSYLVANIA, BUT WITH THE LOW LEVELS
BEING RATHER DRY ACROSS OUR AREA, IT SHOULD TAKE UNTIL LATE THIS
AFTERNOON INTO THE EVENING FOR ANY NOTICABLE SNOW TO START MAKING
IT TO THE GROUND.

SURFACE RIDGING TO OUR SOUTH WILL SLOWLY MOVE TOWARDS THE EAST
TODAY SETTING UP A RETURN FLOW ACROSS THE REGION. STRONG WESTERLY
FLOW ALOFT WILL BRING AN INCREASE IN MOISTURE TO THE MID AND
UPPER- LEVELS AS THE NEXT CLIPPER SYSTEM ENTERS INTO THE GREAT
LAKES. HAVE A MOSTLY DRY DAY IN STORE FOR OUR REGION WITH
INCREASING CLOUDINESS. 850MB TEMPERATURES WILL STILL BE IN THE -10
TO -15C RANGE TODAY AND WITH THE ADDED CLOUDS TEMPERATURES WILL
FALL WELL BELOW NORMAL. EVEN THOUGH WE HAVE THE RETURN FLOW
SETTING UP TODAY WE WILL STRUGGLE TO REACH THE FREEZING MARK.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
CLIPPER SYSTEM WILL BE TO OUR NORTH THIS EVENING AS IT CONTINUES
TO DIVE TOWARDS THE SOUTHEAST THROUGH THE OVERNIGHT HOURS. THIS
SYSTEM IS MUCH WEAKER THAN THE ONE THAT WENT THROUGH THE DELMARVA
AND SOUTHERN NEW JERSEY ON FRIDAY. FLAT MID-LEVEL FLOW WILL NOT
AIDE IN ANY DEVELOPING DYNAMICS TO MAKE THE SYSTEM LOOK ANY BETTER
THAN IT DOES NOW ACROSS THE UPPER MID-WEST. THE UPPER LEVEL JET IS
TOO FAR TO OUR SOUTHEAST TO PLAY A ROLE WITH SYNOPTIC SCALE LIFT
BUT RATHER WEAK LOW-LEVEL OVER-RUNNING WILL HELP TO DRAW IN SOME
MUCH NEEDED MOISTURE. BY LATER THIS EVENING THE MID AND UPPER
LEVEL LAYERS OF THE COLUMN SHOULD BE NEARLY SATURATED TO ALLOW THE
ONSET OF PRECIPITATION TO BEGIN. THERE IS STILL SOME LOWER LEVEL
DRY AIR THAT NEEDS TO BE DISPLACED AS MODEL SOUNDING INDICATE THIS
LAYER EVAPORATIVELY COOLING SHORTLY AFTER 00Z TONIGHT.

THE STRONGEST PERIOD OF WAA AND OVER RUNNING SNOWFALL LOOKS TO OCCUR
FROM 00 TO 06Z TONIGHT. THERE IS DECENT OMEGA WITHIN THE SNOW GROWTH
ZONE DURING THIS TIMEFRAME AND THE OPERATIONAL MODELS ARE SHOWING
SOME MID-LEVEL FRONTOGENETIC FORCING, ALTHOUGH IT IS WEAK. A
STRONGER AND MORE ELONGATED AREA OF VORTICITY DIVES TO OUR SOUTH
TONIGHT AND HELPS TO TRANSFER ENERGY FROM THE CLIPPER SYSTEM TO A
DEVELOPING COASTAL LOW PRESSURE SYSTEM TO OUR SOUTHEAST. THE
MID-LEVEL FLOW STARTS TO TURN MORE NEGATIVE ALLOWING MORE MOISTURE
TO STREAM UP FROM THE SOUTHWEST AND ACROSS THE SOUTHERN HALF OF OUR
CWA. A COUPLE OF INCHES IS POSSIBLE OVER A BROAD AREA TONIGHT AS
THIS SYSTEM(S) STREAMS BY TO OUR NORTH AND SOUTH.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
IT LOOKS LIKE THREE SEPARATE AND INITIALLY WEAK SYSTEMS WILL MAKE
A RUN AT US THROUGH WEDNESDAY. THE FIRST AND THIRD STILL ARE
FORECAST BY THE MODELS TO START AS NORTHERN STREAM SYSTEMS
DROPPING OUT OF CENTRAL CANADA THAT INTERACT WITH SOUTHERN STREAM
ENERGY MAINLY AFTER THEY PASS US. THE SECOND LOOKS LIKE A DISCRETE
SYSTEM THAT STILL IS NORTHERN STREAM IN NATURE BUT THAT SEEMS TO
DROP DOWN FROM WESTERN MARITIME CANADA. THERE IS A LOT OF ROOM FOR
MODEL HANDLING OF ALL THIS TO VARY WITH TIME, ALTHOUGH MODEL
CONTINUITY SEEMS RATHER GOOD UP TO THIS POINT. ON THIS FIRST NIGHT
BACK, WE HAVE MADE VERY MINOR CHANGES. THOSE CHANGES WERE BASED ON
OBSERVATIONS FROM THE ECMWF, GFS AND NAM. THE NAM WAS GIVEN LEAST
WEIGHT.

WE STILL CENTER POPS IN THE LONG TERM AROUND SUNDAY, MONDAY NIGHT
AND TUESDAY NIGHT. WE NOTE THAT THE MID LEVEL PORTION OF THE FIRST
SYSTEM DEVELOPS A NEGATIVE TILT AS IT BEGINS TO PHASE NEAR AND THEN
OFF THE COAST. IT STILL SEEMS THAT THE SYNOPTIC SCALE AND MESOSCALE
FORCING REALLY COME TOGETHER AFTER IT PASSES. THE SECOND SYSTEM
SEEMS WEAKEST SYNOPTICALLY, ALTHOUGH IT MAY CARRY SOME DECENT
MESOSCALE FORCING GIVEN THE LATEST FRONTOGENETIC FIELDS. SINCE IT
DOESN'T LOOK LIKE IT WILL PHASE, IT SHOULD BE THE QUICKEST OF THE
THREE AND WE HAVE DROPPED THE SLIGHT CHANCE POPS ON TUESDAY. THE
THIRD SYSTEM CARRIES BETTER LARGE SCALE AND LESSER MESOSCALE
FORCING, AND PERHAPS LIKE THE FIRST SYSTEM IT MAY NOT GET ITS ACT
TOGETHER UNTIL IT IS BY US.

NONE OF THESE SYSTEMS IS AWASH IN MOISTURE, AND NONE (FROM SUNDAY
ONWARD) CARRIES THE COMBINATION OF GOOD OMEGA AND STEADY OR
FALLING THETA E WITH HEIGHT IN THE SNOW GROWTH REGION. THERMALLY,
THERE MAY BE SOME P-TYPE ISSUES ON SUNDAY WITH THE FIRST SYSTEM
AND PERHAPS THERE WILL BE WITH THE THIRD. THE SECOND SYSTEM LOOKS
LIKE ANY PRECIPITATION WOULD FALL AS SNOW.

WE MADE NO REAL CHANGES BEYOND WEDNESDAY. THE PATTERN DOES SEEM TO
BECOME MORE ZONAL FOR AT LEAST A LITTLE WHILE NEAR THE END OF THE
LONG TERM, WHICH SUPPORTS THE NOTION OF TEMPERATURES MODERATING
FROM BELOW NORMAL LEVELS.

&&

.AVIATION /16Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

CONTINUE WITH A VFR FORECAST FOR A BETTER PART OF THE DAY TODAY
AS WESTERLY WINDS RELAX A BIT WITH HIGH PRESSURE JUST TO OUR
SOUTH. WINDS WILL BACK TOWARDS THE SOUTH- SOUTHWEST DURING THE
AFTERNOON HOURS BRINGING IN SOME LOW- LEVEL MOISTURE. STRONG
WESTERLY WINDS ALOFT, AHEAD OF THE NEXT SYSTEM, WILL ALLOW THE
CEILINGS TO THICKEN AND LOWER WITH TIME. EXPECTING CONDITIONS TO
LOWER LATER THIS EVENING INTO THE MVFR RANGE AS THIS QUICK MOVING
CLIPPER SYSTEM MOVES CLOSER TO THE REGION. A LIGHT SNOW IS
EXPECTED TO OVERSPREAD FROM WEST TO EAST THROUGH THE OVERNIGHT
HOURS. THERE IS A CHANCE THAT VSBYS WILL LOWER INTO THE IFR RANGE
FOR PERIOD LATER TONIGHT AS THE STEADIER SNOW MOVES IN.

SOW SHOULD QUICKLY MOVE TO THE EAST BY SUNDAY MORNING AND VSBYS
SHOULD REBOUND A BIT BACK TO MVFR. MVFR RESTRICTIONS LOOK TO BE
PAR FOR THE COURSE DURING THE REMAINDER OF THE TAF CYCLE AS COLD
AIR FILTERS INTO THE REGION AND THE WINDS REMAIN LIGHT AND
VARIABLE. MORE SNOW COULD BE FALLING ACROSS MIV AND ACY AS A
SECONDARY LOW PRESSURE SYSTEM FORMS TO THE SOUTH OF THE AREA AND
MOVES TOWARDS THE NORTHEAST DURING THE DAY.

OUTLOOK...
SUNDAY NIGHT AND MONDAY...MAINLY VFR. WEST WIND GUSTS AROUND 20 TO
25 KNOTS ARE EXPECTED. CONFIDENCE IS MODERATE.

MONDAY NIGHT...POSSIBLE MVFR CONDITIONS IN MAINLY LIGHT SNOW.
CONFIDENCE IS LOW TO MODERATE. WE DO NOTE THAT SNOW IS A VERY
EFFICIENT REDUCER OF THE VISIBILITY, AND IF ANY PARAMETER DROPS
INTO THE IFR CATEGORY IT MOST LIKELY WOULD BE THAT.

TUESDAY...MAINLY VFR. CONFIDENCE IS MODERATE.

TUESDAY NIGHT AND WEDNESDAY...POSSIBLE MVFR CONDITIONS IN LIGHT SNOW
(PERHAPS SOME LIGHT MIXED PRECIPITATION SOUTHEAST). CONFIDENCE IS
LOW TO MODERATE.

WEDNESDAY NIGHT...MAINLY VFR. CONFIDENCE IS LOW TO MODERATE.

&&

.MARINE...
SUB-ADVISORY CONDITIONS EXPECTED ACROSS OUR WATERS TODAY AS HIGH
PRESSURE TO OUR SOUTH SLOWLY MOVES OFFSHORE. WINDS WILL BACK TOWARDS
THE SOUTH TODAY BEFORE BECOMING MORE LIGHT AND VARIABLE BY TONIGHT.
ANTICIPATING ANOTHER FAST MOVING CLIPPER LOW PRESSURE SYSTEM TO NEAR
FROM THE NORTHWEST LATER THIS EVENING WHILE A SECONDARY LOW PRESSURE
SYSTEM WILL FORM OVER THE CAROLINAS LATER TONIGHT. BOTH THESE
SYSTEMS LOOK TO PRODUCE A PERIOD OF LIGHT SNOW THROUGH TONIGHT AS
THEY MOVE THROUGH OUR WATERS. WINDS AND SEAS SHOULD INCREASE LATER
TODAY AND TONIGHT AS THE PRESSURE GRADIENT TIGHTENS A BIT BUT AGAIN
STILL BELOW ANY FLAGS.

OUTLOOK...
CONDITIONS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS THROUGH
SUNDAY BEFORE WINDS BEGIN TO INCREASE SUNDAY NIGHT INTO MONDAY.
SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY TO DEVELOP SUNDAY NIGHT
AND LAST THROUGH MONDAY. THERE REMAINS A CHANCE OF GALE FORCE GUSTS
IN THE SUNDAY OVERNIGHT TO MONDAY MORNING TIME FRAME, ALTHOUGH A
STRICT INTERPRETATION OF MODEL WIND GUIDANCE WOULD SUGGEST THE
CHANCE IS MARGINAL. STILL, IF THE MID LEVEL TROUGH DOES PHASE AND
DEVELOP A NEGATIVE TILT CLOSE ENOUGH TO US, THEN MODEL WIND GUIDANCE
WOULD BE UNDERPLAYED. WE ARE MAINTAINING THE MENTION OF POSSIBLE
GALE FORCE GUSTS IN THE HWO DURING THE AFOREMENTIONED TIME
FRAME.

CONDITIONS ARE EXPECTED TO DROP BACK BELOW ADVISORY LEVELS MONDAY
NIGHT DESPITE THE SECOND SYSTEM AND REMAIN BELOW THROUGH TUESDAY
NIGHT. CONDITIONS ARE EXPECTED TO RETURN BACK TO ADVISORY LEVELS
WEDNESDAY INTO WEDNESDAY NIGHT IN RESPONSE TO THE THIRD SYSTEM.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...ROBERTSON/HEAVENER
SHORT TERM...HEAVENER
LONG TERM...DELISI
AVIATION...HEAVENER/ROBERTSON
MARINE...HEAVENER/ROBERTSON
Hazardous weather outlook, Feb 2, 4:41 AM EST, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
441 AM EST SAT FEB 2 2013

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-030945-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
441 AM EST SAT FEB 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A PERIOD OF SNOW IS ANTICIPATED FOR LATE SATURDAY AND SUNDAY,
PRODUCING SOME ACCUMULATIONS. THIS COULD LEAD TO AREAS OF SLIPPERY
TRAVEL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY ULTIMATELY BE NEEDED.

ANZ450>455-030945-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
441 AM EST SAT FEB 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GALE FORCE WIND GUSTS ARE POSSIBLE SUNDAY NIGHT INTO MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-030945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
441 AM EST SAT FEB 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Winter Weather Advisories in New Jersey, 2013Winter Weather Advisories in Pennsylvania, 2013Every winter weather advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.